# SDR DXTA2012062805020

- Difficulty date: February 21, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N933QS
- Make and model: Cessna 750
- Aircraft serial: 7500133
- Aircraft time: 9,779 hours, 6,009 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DISASSEMBLY UPPER SPAR CAP PANEL,  DOUBLE DRILLED HOLE IN INBD SIDE OF EHS 66.5 HINGES SUPPORT ASSY .
